# SDR ASAA0380665

- Difficulty date: October 15, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 3924829507
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND FRAME 522 ABOVE LONGERON 6L GOUGED AND CRACKED.  REPAIRED PER SRM.  (M)
